aequationes mathematicae

, Volume 57, Issue 2–3, pp 288–302 | Cite as

The generalized equation of bisymmetry: solutions based on cancellative abelian monoids

  • M. Taylor


The functional equation of m×n generalized bisymmetry is¶¶\( G(F_1(x_{11},\ldots, x_{1n}),\ldots, F_m(x_{m1}, \ldots, x_{mn})) \)\( = F(G_1(x_{11},\ldots, x_{m1}),\ldots, G_n(x_{1n}, \ldots, x_{mn}))\)¶In this paper we give necessary and sufficient conditions for the solutions to be described in terms of a single cancellative abelian monoid.

Keywords. Aggregation equation, generalized bisymmetry, monoid. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 1999

Authors and Affiliations

  • M. Taylor
    • 1
  1. 1.Acadia University, Wolfville, Nova Scotia, B0P 1X0, CanadaCA

Personalised recommendations